MathSciNet Relay Station
MathSciNet bibliographic data
MR527825 34A20 (12B40 14G20)
Baldassarri, F.; Dwork, B. On second order linear differential equations with algebraic solutions. Amer. J. Math. 101 (1979), no. 1, 42–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement